# SDR DL76K050575

- Difficulty date: September 30, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 22,733 hours, 10,394 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin Aft
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS AND FLIGHT ATTENDANTS SMELLED SMOKE IN CABIN NEAR ROW 46, RAN PACKS AND THOROUGHLY INSPECTED AIRCRAFT.
